# SDR MWEA00517

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 59146556
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - OUTBOARD UPPER AFT SECTION OF RIGHT AILERON HAD A .50 INCH CRACK IN THE COMPOSITE MATERIAL.  FABRICATED AND INSTALLED NEW TRAILING EDGE.  (X)
